Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

TRUNCATED POLYNOMIAL ALGEBRAS OVER THE STEENROD ALGEBRA

Mohamed Ali
Publicacions Matemàtiques
Vol. 34, No. 2 (1990), pp. 335-339
Stable URL: http://www.jstor.org/stable/43736294
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
TRUNCATED POLYNOMIAL ALGEBRAS OVER THE STEENROD ALGEBRA
Preview not available

Abstract

It is shown that the classification of polynomial algebras over the mod p Steenrod algebra is an essentially different problem from the classification of polynomial algebras truncated at height greater than p over the Steenrod algebra.

Page Thumbnails

  • Thumbnail: Page 
[335]
    [335]
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339